# SDR 2007UALA04732

- Difficulty date: November 16, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 21,272 hours, 8,349 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARM HANDLE FAILS PUSH-PULL TEST.   REMOVED SLIDE PACK AND PERFORMED OPS CHECK AND TENSION CHECK OF ARM HANDLE- ALL CHECKED GOOD.  REINSTALLED SLIDE AND PUT BACK INTO SERVICE--NO REPEATS SINCE.
